# SDR 9723731224

- Difficulty date: November 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N224NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46581
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1785
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M CHECK, FOUND CRACK IN FRAME OF CENTER CARGO DOOR AFT SILL FS 1785, 40 INCHES ABOVE LOWER CUTOUT CORNER.  ALODINED AND PRIMED PARTS.  INSTALLED DOUBLER, FILLER, AND SHIMS WITH SEALANT PER EA 12-153545.
